# SDR CALA2009080400420

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 55,655 hours, 15,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE L1 AND L4 EMERGENCY LIGHTS INOPERATIVE.  RELAMPED L1 AND L4 EMERGENCY LIGHTS PER MM 33-41-00, OPS CHECKS GOOD.
